Publicação:
Stability of neutral functional differential equations in terms of measures

Nenhuma Miniatura disponível

Data

1999-06-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

In this paper we investigate the relationships between different concepts of stability in measure for the solutions of an autonomous or periodic neutral functional differential equation.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Dynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm, v. 6, n. 2, p. 279-287, 1999.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação